Correction and addition to the paper “On paired integro-differential equations...”
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1958), pp. 187-190
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_3_a23,
author = {G. Ya. Popov},
title = {Correction and addition to the paper {{\textquotedblleft}On} paired integro-differential equations...{\textquotedblright}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {187--190},
year = {1958},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_3_a23/}
}
G. Ya. Popov. Correction and addition to the paper “On paired integro-differential equations...”. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1958), pp. 187-190. http://geodesic.mathdoc.fr/item/IVM_1958_3_a23/